# SDR 98ZZZX3627

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45ED
- Make and model: Lear 24
- Aircraft serial: 104
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 23800861
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROVED AIRCRAFT ACCESSORIES INC., CRS US2R225L OVERHAULED HYDRAULIC PUMP.  WHEN INSTALLED, PUMP WOULD NOT PICK UP PRESSURE.  BLED PUMP WITH NO RESULTS.  WHEN THE PUMP WAS REMOVED, NOTED THE SNAP-RING IN THE BASE OF THE PUMP HAD COME OUT.  THE INSIDE OF THE PUMP HAD SHIFTED TOWARD THE SHAFT CAUSING PUMP FAILURE.
